International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Most Trusted Research Journal Since Year 2012

ISSN: 2319-7064

Research Paper | Statistics | Bangladesh | Volume 8 Issue 3, March 2019

A Bayesian Approach for Estimating the Scale Parameter of Double Exponential Distribution under Symmetric and Asymmetric Loss Functions

Md. Rashidul Hasan

The main objective of this paper is to study the Bayes estimators of the parameter of Double Exponential distribution under different loss functions and then compared among them as well as with the classical estimator named maximum likelihood estimator (MLE). In our real life, we always try to minimize the loss and we also want to gather some prior information (distribution) about the problem to solve it accurately. Here the conjugate (Gamma) prior is used as the prior distribution of Double Exponential distribution for finding the Bayes estimator. In our study, we used different symmetric (squared error and quadratic) and asymmetric (MLINEX and NLINEX) loss functions. Finally, mean square error (MSE) of the estimators are obtained and then presented graphically.

Keywords: Bayes estimator, Maximum Likelihood Estimator MLE, Squared Error SE Loss Function, Modified Linear Exponential MLINEX Loss Function, Non-Linear Exponential NLINEX Loss Function

Edition: Volume 8 Issue 3, March 2019

Pages: 351 - 356


How to Cite this Article?

Md. Rashidul Hasan, "A Bayesian Approach for Estimating the Scale Parameter of Double Exponential Distribution under Symmetric and Asymmetric Loss Functions", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=ART20195798, Volume 8 Issue 3, March 2019, 351 - 356

93 PDF Views | 61 PDF Downloads

Download Article PDF



Similar Articles with Keyword 'Bayes estimator'

Research Paper, Statistics, India, Volume 5 Issue 6, June 2016

Pages: 1869 - 1871

Bayesian Analysis of Rayleigh Distribution Under Quasi-Prior for Different Loss Functions

Paresh Sanat, R. S. Srivastava

Share this article

Research Paper, Statistics, Egypt, Volume 4 Issue 9, September 2015

Pages: 1805 - 1813

Bayesian and Non Bayesian Estimations for Birnbaum-Saunders Distribution under Partially Accelerated Life Testing Based on Censoring Sampling

Mohamed S. Hamouda

Share this article

Research Paper, Statistics, India, Volume 6 Issue 6, June 2017

Pages: 681 - 685

Bayesian Estimation of the Parameter of Inverse ? Maxwell Distribution under SELF and Precautionary Loss Functions

Kusum Lata Singh, R. S. Srivastava

Share this article

Research Paper, Statistics, Iraq, Volume 6 Issue 10, October 2017

Pages: 644 - 648

Comparing Different Bayes Estimator of Shape Parameter for Burr Type X

Maha Adil Alagaidi

Share this article

Research Paper, Statistics, India, Volume 3 Issue 9, September 2014

Pages: 1835 - 1839

Bayesian Estimation of Parameter of Inverse Maxwell Distribution via Size-Biased Sampling

Kusum Lata Singh, R. S. Srivastava

Share this article

Top